ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2009 , Volume 1 , Issue 2

Select all articles

Export/Reference:

Semi-basic 1-forms and Helmholtz conditions for the inverse problem of the calculus of variations
Ioan Bucataru and Matias F. Dahl
2009, 1(2): 159-180 doi: 10.3934/jgm.2009.1.159 +[Abstract](1656) +[PDF](318.8KB)
Geodesic Vlasov equations and their integrable moment closures
Darryl D. Holm and Cesare Tronci
2009, 1(2): 181-208 doi: 10.3934/jgm.2009.1.181 +[Abstract](1388) +[PDF](360.8KB)
Generalized submersiveness of second-order ordinary differential equations
W. Sarlet, G. E. Prince and M. Crampin
2009, 1(2): 209-221 doi: 10.3934/jgm.2009.1.209 +[Abstract](1022) +[PDF](187.7KB)
The geometry and dynamics of interacting rigid bodies and point vortices
Joris Vankerschaver, Eva Kanso and Jerrold E. Marsden
2009, 1(2): 223-266 doi: 10.3934/jgm.2009.1.223 +[Abstract](1077) +[PDF](555.7KB)
Book review: Geometric mechanics
Gianne Derks
2009, 1(2): 267-270 doi: 10.3934/jgm.2009.1.267 +[Abstract](949) +[PDF](59.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]